MAUDE Adverse Event Report: COOK INCORPORATED FILIFORM DOUBLE PIGTAIL URETERAL STENT SET; STENT, URETERAL

COOK INCORPORATED FILIFORM DOUBLE PIGTAIL URETERAL STENT SET; STENT, URETERAL
Model Number G46440
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of acute on chronic kidney disease.Procedure: cystoscopy, retrograde, pyelogram, ureteroscopy and left jj stent placement.After placing a ureteral stent, it was observed that the metal tip was off the pusher and the glidewire was frayed.Metal tip was observed on the set-up tray so the tip was not in the glidewire when used on the patient.No known harm to patient.

Brand Name
FILIFORM DOUBLE PIGTAIL URETERAL STENT SET
Common Device Name
STENT, URETERAL
Manufacturer (Section D)
COOK INCORPORATED
750 daniels way
bloomington IN 47404
MDR Report Key20144625
Report Number20144625
Device Sequence Number19892844
Product Code FAD
UDI-Device Identifier00827002464407
UDI-Public(01)00827002464407(17)270610(10)16099407
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 08/02/2024
Report Date (Section F) 08/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG46440
Device Catalogue Number133626-01
Device Lot Number16099407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/05/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/05/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Date Report Sent to FDA08/02/2024